آمار

تعداد نشریات25
تعداد شماره‌ها488
تعداد مقالات5,068
تعداد مشاهده مقاله7,370,674
تعداد دریافت فایل اصل مقاله4,966,142
Aliannezhadi, S., Abbasi Molai, A.. (1399). A new algorithm for geometric optimization with a single-term exponent constrained by bipolar fuzzy relation equations. نشریه علمی دانشگاه سیستان و بلوچستان, 18(1), 137-150. doi: 10.22111/ijfs.2021.5879
S. Aliannezhadi; A. Abbasi Molai. "A new algorithm for geometric optimization with a single-term exponent constrained by bipolar fuzzy relation equations". نشریه علمی دانشگاه سیستان و بلوچستان, 18, 1, 1399, 137-150. doi: 10.22111/ijfs.2021.5879
Aliannezhadi, S., Abbasi Molai, A.. (1399). 'A new algorithm for geometric optimization with a single-term exponent constrained by bipolar fuzzy relation equations', نشریه علمی دانشگاه سیستان و بلوچستان, 18(1), pp. 137-150. doi: 10.22111/ijfs.2021.5879
Aliannezhadi, S., Abbasi Molai, A.. A new algorithm for geometric optimization with a single-term exponent constrained by bipolar fuzzy relation equations. نشریه علمی دانشگاه سیستان و بلوچستان, 1399; 18(1): 137-150. doi: 10.22111/ijfs.2021.5879


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.